MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MOMENTUM? CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR (CRT-D)

BOSTON SCIENTIFIC CORPORATION MOMENTUM? CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR (CRT-D)
Model Number G126
Medical Device Problem Codes Signal Artifact/Noise (1036); Failure to Read Input Signal (1581); Under-Sensing (1661); Low impedance (2285); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Gfe sent for follow up about corrective actions.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that this system, with a cardiac resynchronization therapy defibrillator (crt-d), right ventricular (rv) lead and right atrial (ra) lead, displayed an alert for the right ventricular automatic threshold (rvat) test in programmed amplitude or suspended mode.Technical services (ts) was consulted and discussed this was due to noise.During data review, ts also noted a gradual decrease in rv pacing impedance measurements.Additionally, atrial under sensing was observed due to the automatic gain control sensitivity settings.Ts recommended further evaluation in the clinic.This system remains in service.No adverse patient effects were reported.

Brand Name
MOMENTUM? CRT-D
Common Device Name
CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR (CRT-D)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23890797
Report Number2124215-2025-93044
Device Sequence Number9359826
Product Code NIK
UDI-Device Identifier00802526589140
UDI-Public(01)00802526589140(17)210917
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/17/2021
Device Model NumberG126
Device Catalogue NumberG126
Device Lot Number104561
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Initial Report FDA Received Date12/24/2025
Date Device Manufactured10/25/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale